Uniqueness Theorems of Meromorphic Functions That Share Four Values  被引量:1

具有四个分担值的亚纯函数的唯一性定理(英文)

在线阅读下载全文

作  者:黄斌[1,2] 

机构地区:[1]武汉大学数学与统计学院 [2]长沙交通学院信息与计算科学系,湖南长沙410076

出  处:《Chinese Quarterly Journal of Mathematics》2001年第4期35-42,共8页数学季刊(英文版)

基  金:SupportedbytheNationalNaturalScienceFoundationofChina( 198710 5 0 )

摘  要:For the open question 'If two nonconstant meromorphic functions share three values IM and share a fourth value CM, then do the functions necessarily share all four values CM?', the author studies the case when four values are shared IM and their counting functions satisfy an additional condition. The author obtains some results which answer this question partially.

关 键 词:meoromorphic function shared_value 

分 类 号:O174.52[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象